# SDR MWE2008F00003

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT UPPER BUCKET, FWD IB Z FRAME IS CRACKED AT STA 26 APPROXIMATELY .75 LONG.  FABRICATED AND INSTALLED ANGLE.  (K)
